Alert archive / Oklahoma / Wind Advisories in 2026
Wind Advisory 4, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Mar 26, 2026, 11:39 AM CDT for 11 counties in Oklahoma. It took effect at Mar 27, 2026, 12:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2026, 11:39 AM CDT (16:39 UTC)
- In effect from
- Mar 27, 2026, 12:00 AM CDT
- Expired
- Mar 27, 2026, 7:00 PM CDT
- In force
- 19 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Creek County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 26 km from the middle of the area, began a volume at 16:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 4.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1577 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
439 WWUS74 KTSA 261639 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1139 AM CDT Thu Mar 26 2026 OKZ054>057-059>062-064>067-270645- /O.NEW.KTSA.WI.Y.0004.260327T0500Z-260328T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner- Including the cities of Pryor, Okemah, Bartlesville, Pawnee, Vinita, Wagoner, Nowata, Tulsa, Okmulgee, Claremore, Pawhuska, and Sapulpa 1139 AM CDT Thu Mar 26 2026 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM CDT FRIDAY... * WHAT...North-northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Okfuskee, Craig, Creek, Mayes, Nowata, Okmulgee, Osage, Pawnee, Rogers, Tulsa, Wagoner, and Washington OK Counties. * WHEN...From midnight tonight to 7 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
2 follow-up statements
402 WWUS74 KTSA 270507 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1207 AM CDT Fri Mar 27 2026 OKZ054>057-059>062-064>067-280000- /O.CON.KTSA.WI.Y.0004.000000T0000Z-260328T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner- Including the cities of Pryor, Pawnee, Okemah, Claremore, Nowata, Vinita, Wagoner, Bartlesville, Tulsa, Pawhuska, Sapulpa, and Okmulgee 1207 AM CDT Fri Mar 27 2026 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...North-northeast winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Okfuskee, Craig, Creek, Mayes, Nowata, Okmulgee, Osage, Pawnee, Rogers, Tulsa, Wagoner, and Washington OK Counties. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 06
452 WWUS74 KTSA 272356 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 656 PM CDT Fri Mar 27 2026 OKZ054>057-059>062-064>067-280100- /O.EXP.KTSA.WI.Y.0004.000000T0000Z-260328T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Okfuskee-Okmulgee-Wagoner- Including the cities of Wagoner, Sapulpa, Claremore, Pawhuska, Okemah, Pawnee, Nowata, Vinita, Okmulgee, Pryor, Bartlesville, and Tulsa 656 PM CDT Fri Mar 27 2026 ...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING... Winds have decreased but will remain gusty through the evening with frequent gusts of 20 to 30 mph. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 26, 6:21 AM CDT, 5 hours 18 minutes earlier. Its key messages:
- Updated at 618 AM CDT Thu Mar 26 2026
- Red Flag Warning in effect much of northeast Oklahoma Thursday afternoon and evening.
- Record to near record heat Thursday.
- Strong cold front passes Thursday night and early Friday with low rain chances. Any rainfall amounts remain light. Strong post frontal winds with sharply cooler temperatures behind the front.
Area forecast discussion, Mar 26, 6:21 AM CDT, 5 hours 18 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 621 AM CDT Thu Mar 26 2026 ...New AVIATION... .KEY MESSAGES... Updated at 618 AM CDT Thu Mar 26 2026 - Red Flag Warning in effect much of northeast Oklahoma Thursday afternoon and evening. - Record to near record heat Thursday. - Strong cold front passes Thursday night and early Friday with low rain chances. Any rainfall amounts remain light. Strong post frontal winds with sharply cooler temperatures behind the front. && .SHORT TERM... (Thursday through Friday) Issued at 1105 PM CDT Wed Mar 25 2026 Dangerous fire weather conditions expected Thursday with record to near record high temps by afternoon across the forecast area. Winds will strengthen and become gusty through the day with frequent 30 to 40 mph gusts from late morning through afternoon. Higher dewpoints will moderate the afternoon humidity fall with the possible exception across Osage, Pawnee, and Washington counties where guidance is more prone to allowing more substantial drying. Additionally, several fires remain ongoing across this same region tonight and a quick re-intensification is likely after sunrise. Any new fire starts could quickly become problematic across NE OK given the landscape of abundant fuels. Winds will be slow to subside through Thursday evening with attention turning to the advancing strong cold front. The front is expected into NE OK after midnight and clearing SE OK and west central AR by early Friday afternoon. A low chance of light precip will develop north of the front but meaningful wetting rains are not expected. Strong and gusty post frontal winds along with a sharp wind shift will complicate any ongoing fire suppression efforts. && .LONG TERM... (Friday Night through Wednesday) Issued at 1105 PM CDT Wed Mar 25 2026 Winds relax on Saturday with temperatures nearer normal. The cool down is short lived with dry weather and above normal temperatures returning by early next week. The pattern may become more favorable for rain chances by mid to late next week as longer range guidance favors more pronounced troughing through the western CONUS. && .AVIATION... (12Z TAFS) Issued at 618 AM CDT Thu Mar 26 2026 VFR conditions will prevail through most of the period at all terminals. Generally light south winds will continue early this morning, with LLWS also present for NE OK terminals. Winds will quickly increase and become gusty out of the south mid-morning, with gusts 30-35 knots possible through afternoon. Approaching strong cold front will shift winds to the north by 06z Friday at KBVO and at other NE OK and NW AR terminals by 12z, with gusts in the 30-35 knot range. Also expect lower ceilings with MVFR conditions becoming likely post-frontal. && .PRELIMINARY POINT TEMPS/POPS... TUL 94 53 61 37 / 0 20 10 0 FSM 92 59 68 41 / 0 0 20 0 MLC 90 60 65 43 / 0 0 20 0 BVO 96 46 61 31 / 0 40 0 0 FYV 91 52 59 34 / 0 20 40 0 BYV 89 54 59 36 / 0 20 50 0 MKO 90 54 60 40 / 0 10 20 0 MIO 90 49 58 35 / 0 40 20 0 F10 91 54 60 42 / 0 10 10 0 HHW 86 59 73 49 / 0 0 20 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...Red Flag Warning until 10 PM CDT this evening for OKZ054>067. AR...None. && SHORT TERM...07 LONG TERM....07 AVIATION...14
Hazardous weather outlook, Mar 26, 5:34 AM CDT, 6 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
534 AM CDT Thu Mar 26 2026
ARZ001-002-010-011-019-020-029-OKZ049-053>076-271045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
534 AM CDT Thu Mar 26 2026
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...Limited.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...Late Tonight.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Areawide.
ONSET...Mid morning.
FIRE WEATHER DANGER.
RISK...Significant.
AREA...Areawide.
ONSET...Mid morning.
AREA AT GREATEST RISK...Northeast Oklahoma.
DISCUSSION...
Hot, dry, and windy conditions will occur today. Winds may gust as
high as 40 mph. These conditions will promote fire weather
potential, especially during the afternoon hours. A cold front
will move through tonight, with a few showers and thunderstorms
possible near the front. Winds will remain elevated behind the
front.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...Very High Fire Weather Potential...High Wind Potential.
SATURDAY...No Hazards.
SUNDAY TO MONDAY...Very High Fire Weather Potential
...High Wind Potential.
TUESDAY TO WEDNESDAY...Thunderstorm Potential...Very High Fire
Weather Potential...High Wind Potential.
EXTENDED DISCUSSION...
Gusty northerly winds and drier air will occur Friday, with fire
weather concerns remaining. Warm, dry, and windy weather returns
early next week, again raising fire weather potential. A few
showers and thunderstorms may occur for some areas towards mid
week.
weather.gov/tulsa contains additional information.Nearby
Wind Advisories in Oklahoma, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.